I have been diagnosed with Microscopic Colitis. Particularly Lymphocytic colitis with some collagenous colitis. None of the medications are working, Entocort, Cholestyramine, Neomycin, Prednisone. I am so tired, cold hands, feet, low temperature. I was wondering if I may have a throid problem. I have been tested in the past but it just shows normal or low normal. I am so thin that the doctors just don't think that could be it but I wonder?
Some of the symptoms go along with it, but am no dr. Check out the normal thyroid ranges of TSH (.3 - 3.0), Free T4, Free T3, etc. Sorry, but TSH is the only one I remember right now. Find them on the web post 2003 to make sure they are the most current standards. Then get the levels from your dr. and make sure they are in the norm. If they are not, or you don't agree, get a second opinion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.